MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1272/jnms.80.460

Медицинская библиотека · Journal of Nippon Medical School = Nippon Ika Daigaku zasshi · 2013

Pulmonary edema caused by levofolinate treatment in patients with liver metastases from colorectal cancer.

Taniai Nobuhiko, Yoshida Hiroshi, Yoshioka Masato, Kawano Youichi, Ueda Junji, Uchida Eiji

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A liver tumor metastatic from a sigmoid colon carcinoma was diagnosed in a 70-year-old man. Because hepatectomy was not indicated, the patient was treated with a combination of oxaliplatin, levofolinate, and fluorouracil (5-FU) (modified FOLFOX 6 regimen). After 15 cycles of chemotherapy, this regimen was considered to have been ineffective; therefore, treatment was started with the topoisomerase inhibitor irinotecan and an intravenous infusion of 5-FU and levofolinate (FOLFIRI). After receiving irinotecan and levofolinate, the patient had chills, a severe cough, and dyspnea. We diagnosed pulmonary edema as a side effect due to oxaliplatin, and the chemotherapeutic regimen was changed from FOLFIRI to FOLFOX plus bevacizumab. After the third cycle of oxaliplatin and levofolinate, pulmonary edema recurred, and a preshock state developed again. We suspected that either oxaliplatin or irinotecan had caused the pulmonary edema and, therefore, administered levofolinate, 200 mg/m(2); 5-FU, 400 mg/m(2); and bevacizumab, 330 mg/m(2); intravenously on day 1, followed by 5-FU, 2,400 mg/m(2), as a continuous intravenous infusion at 46 hours without either of oxaliplatin, levofolanate, and bevacizumab. After being treated with levofolinate again, the patient suddenly complained of severe dyspnea; this symptom confirmed that levofolinate had caused the pulmonary edema. To our knowledge, severe pulmonary edema caused by levofolinate has not been reported previously. This adverse effect was clinically significant because it led to the patient's death.

Для цитирования: Taniai Nobuhiko, Yoshida Hiroshi, Yoshioka Masato, Kawano Youichi, Ueda Junji, Uchida Eiji. Pulmonary edema caused by levofolinate treatment in patients with liver metastases from colorectal cancer.. Journal of Nippon Medical School = Nippon Ika Daigaku zasshi. 2013. DOI: 10.1272/jnms.80.460.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.